# SDR HEEA108083

- Difficulty date: February 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- Aircraft time: 180 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7665104001073
- Condition: Loose
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

NR 1 SERVO LIGHT CAME ON.  SLOWED AIRCRAFT BELOW 125 KTS.  EXPERIENCED NO BINDING OF LOSS OF HYDRAULIC PRESSURE.  RECYCLED SERVO JAM CIRCUIT BREAKER, LIGHT STAYED ON.  LIGHT WENT OUT UPON LANDING.  MAINTENANCE FOUND THE B-NUT ON THE FORWARD END OF TUBE HAD BACKED OFF AT FITTING PN AN924-4J IN THE FORWARD END OF THE TAIL BOOM ALLOWING A LOSS OF HYDRAULIC FLUID.  TIGHTENED THE B-NUT AND SERVICED THE HYDRAULIC SYSTEM.  RAN AIRCRAFT AND SYSTEM LEAK CHECKED  GOOD.
